MAUDE Adverse Event Report: RESPIRONICS INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054096
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator was shutting down.There was no harm or injury reported.The device has not yet been returned for evaluation by the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
It was initially reported, the manufacturer received information alleging a ventilator was shutting down.There was no harm or injury reported.The ventilator was returned to the manufacturer for evaluation.The ventilator passed all testing and was found to operate and alarm as designed.The ventilator's downloaded event logs were reviewed by the manufacturer.The device maintains the event logs in non-volatile memory.An event, as logged by the device, includes every keypress, alarm or failure of the device to remain within specifications.There were no events logged related to device performance or device malfunctions.If a device malfunction occurred, the event logs would have contained entries related to the malfunction.The manufacturer concludes the device operates and alarms as designed.The customer's complaint could not be comfirmed or duplicated.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key11124441
Report Number2518422-2021-00038
Device Sequence Number631693
Product Code CBK
UDI-Device Identifier00606959022805
UDI-Public00606959022805
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1054096
Device Catalogue Number1054096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1